Polar Representation of Shapley Value: Nonatomic Polynomial Games
Abstract
The paper deals with polar representation formula for the Shapley value, established in (Vasil’ev, 1998). Below, we propose a new, simplified proof of the formula for nonatomic polynomial games. This proof relies on the coincidence of generalized Owen extension and multiplicative Aumann-Shapley expansion for polynomial games belonging to pNA (Vasil’ev, 2009). The coincidence mentioned makes it possible to calculate Aumann-Shapley expansion in a straightforward manner, and to complete new proof of the polar representation formula for nonatomic case by exploiting the generalized Owen integral formula, established in (Aumann and Shapley, 1974).
Keywords:
Shapley value, nonatomic polynomial game, generalized Owen extension, polar form, polar representation formula
Downloads
References
Aumann, R. J. and L. S. Shapley (1974). Values of Nonatomic Games, Princeton University Press: Princeton, NJ.
Frechet, M. (1910). Sur les functionelles continues, Ann. Sci. Ecole Norm. Sup., 37, 193–234 (in French).
Harsanyi, J. A. (1959). A bargaining model for cooperative n-person games. In: Contributions to the Theory of Games IV (Tucker, A. W. and R. D. Luce, eds), Vol. 40, pp. 325–355.
Hille, E. and R. S. Phillips (1957). Functional Analysis and Semi-groups, Amer. Math. Soc. Colloquium Publishers, Providence, RI.
Neveu, J. (1965). Mathematical Foundations of the Calculus of Probability, Holden Day: San Francisco, CA.
Owen, G. (1972). Multilinear extensions of games. J. Manag. Sci., 18(5), 64–79.
Vasil'ev, V. A. (1975a). On a space of nonadditive set functions. Optimization, 16(33), 99–120 (in Russian).
Vasil'ev, V. A. (1975b). The Shapley value for cooperative games of bounded polynomial variation. Optimization, 17(34), 5–26 (in Russian).
Vasil'ev, V. A. (1998). The Shapley functional and polar forms of homogeneous polynomial games. Siberian Adv. in Math., 8(4), 109–150.
Vasil'ev, V. A. (2001). Polar forms, p-values, and the core. In: Approximation, Optimisation and Mathematical Economics (Lassonde, M. ed), pp. 357–368. Physica-Verlag: Heidelberg-New York.
Vasil'ev, V. A. (2006). Cores and generalized NM-solutions for some classes of cooperative games. In: Russian Contributions to Game Theory and Equilibrium Theory (Driessen,T. G. van der Laan, V. Vasil'ev, and E. Yanovskaya, eds), pp. 91–149. Springer-Verlag: Berlin-Heidelberg-New York.
Vasil'ev, V. A. (2009). An axiomatization of generalized Owen extension. Math. Game Th. and Appl., 1(2), 3–13 (in Russian).
Vasil'ev, V. A. and M. G. Zuev (1988). Support function of the core of a convex game on a metric compactum. Optimization, 44(61), 155–160 (in Russian).
Downloads
Published
How to Cite
Issue
Section
License
Articles of "Contributions to Game Theory and Management" are open access distributed under the terms of the License Agreement with Saint Petersburg State University, which permits to the authors unrestricted distribution and self-archiving free of charge.